advertisement
Question
Posted by: Stella | 2007/04/03

Urinating Blood

Hello, I was wondering if any one can help me. I had my period last week Tuesday and it ended on Friday. All of a sudden i got this sore funny feeling when i go to the tiolette and my urine is a reddish colour. Please help me. I am on femodine ed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a bladder infection. See` your doctor. You may need antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Elle | 2007/04/04

I had something similar and was told i had protein in my urine which is very serious. Go to a doc asap and get antibiotics. My doc gave me utinn 400 and i was in the clear after a few days.

Reply to Elle
Posted by: Annies | 2007/04/03

Sounds like bladder infection. Get some antibiotics from your doc before it goes to the kidneys.

Reply to Annies

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement